Help With New Labs/Dosing
Last Post 04 May 2022 03:36 PM by Elaine Moore. 1 Replies.
Author Messages
Jimbeam60!User is Offline New Member New Member Posts:
--
01 May 2022 07:50 PM
    Hello Elaine

    I hope you are doing well.

    Below are my labs I had done in November, 2021 to March, 2022 that I would like you advice

    LABS MARCH, 2022 & PREVIOUS RESULT AND DATE 11/18/21
    TSH 0.791 range 0.450-4.500 (previous result and date 11/18/2021 - 1.55 - range 0.450-4.500)
    Thyroxine (T4) 8.6 range 4.5-12.0 (previous result and date 11/18/2021 - 9.8 range 4.5 - 12.0)
    T3 Uptake 33 range 24-39 (previous result and date 11/18/2021 - 28 - range 24-39)
    Free Thyroxine Index 2.8 - range 1.2-4.9
    Vitamin D 46.1 - range 30-100.00 (previous result and date 11/18/2021 52.3 range - 30-100.00

    LABS FROM JULY 2021 & PREVIOUS RESULT AND DATE 3/20/21
    TSH 3.550 range 0.450-4.500 (previous result and date 3/20/21 1.06 - range 0.450-4.500
    T4 1.50 range 0.82-1.77 (previous result and date 3/20/21 - 1.3 range 0.82-1.77
    T3 2.9 range 2.0 - 4.4 (previous result and date 3/20/21 - 2.9 range 2.0 - 4.4

    I was on Levoxyl 125 mcg 6 days a week and my PCP just put me on Levoxyl one every day.

    I started having heart palpitation mid March and have been to ER twice and they stated I had Tachycardia. Also,followed up with Cardiologist and all test came back normal. No heart issues found.

    I take Losartan & Amlodipine for my blood pressure which has been running high.

    I do not have an appetite and my fatigue is horrible. Especially when my heart rate goes up.

    Any advice you can provide me on my dosage or what I should suggest to my PCP would be greatly appreciated. Or, if you think I should see an Endocrinologist.

    Thank you,
    Elaine MooreUser is Offline Veteran Member Veteran Member Posts:3836
    --
    04 May 2022 03:36 PM
    Hi,
    Your labs aren't bad although your PCP is ordering some tests now considered obsolete, particularly the total T4 and the T3 uptake.
    It would be better to have a test for FT4 since the FT4 index is a calculation that isn't always accurate.
    Whenever you up your dose of replacement hormone you can have transient hyper symptoms which typically resolve within a week or two unless the dose is too high for you.
    Your doctor can probably manage your condition since you've seen a cardiologist but if you can find a good endo in your area you might want to arrange for an appointment.
    Best, Elaine


    ---